# SDR TSAA0251187

- Difficulty date: August 13, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545785521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW FRAME CORNER FASTENER HOLE CRACK AT BS 380.  CRACK ON WINDOW FRAME ASSY BY UTILIZING HFEC ROTARY PROBE METHOD, REAMED WINDOW FRAME FASTENER HOLE UNTIL REMOVAL OF CRACK, CRACK REMOVAL BY HFEC ROTARY METHOD, ENLARGED, INSTALLED FREEZE PLUG TO FASTENER HOLE TO MAINTAIN FREEZE PLUG WALL THICKNESS OF .050 INCH PER SRM.  FAB AND INSTALL .032 INCH FILLER, A .050 INCH FILLER, A .071 INCH FILLER AND .063 INCH DOUBLER FROM 2024-T3 CLAD ALUM WITH APPROVED FASTENERS, ALODINE AND TWO COATS OF BMS 10-11 TYPE 1 PRIMER TO EXPOSED SURFACES.  BMS 5-95 SEALANT APPLIED TO ALL FAYING SURFACES.  BMS-3-23 CORROSION INHIBITING COMPOUND APPLIED TO INTERNAL SURFACES OF REPAIR AREA IAW ECO.  A/C RETURNED TO SERVICE.
